MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Decentration (1360)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 12/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient's light adjustable lens (lal, sn (b)(6), +8.0d) was implanted (b)(6) 2025 during primary cataract surgery in the left eye with sulcus placement.Postoperatively, the lal was observed decentered and the patient complained of visual disturbances.The treating physician attributed the decentration of the lens to the "face down" position required of the patient during a procedure on (b)(6) 2025 to repair a retinal detachment in the right eye.A secondary surgical procedure was performed on (b)(6) 2025 to reposition the lens and perform an anterior vitrectomy.At the patient's postoperative exam, on (b)(6) 2025, the patient reported involvement in a car accident on (b)(6) 2025 and complained of glare/halos in the left eye.The patient continued to complain of visual disturbances in the left eye during the postoperative period and it was determined that the lens was decentered temporally.On (b)(6) 2025, an additional surgical procedure was performed to reposition the lens in the eye.
 
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key24849156
Report Number3012712027-2026-00203
Device Sequence Number21094221
Product Code PZK
UDI-Device Identifier00818806020937
UDI-Public01008188060209371125051417280430
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-008601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale